MathSciNet Relay Station
MathSciNet bibliographic data
MR2906512 30E20 (30C15)
Langer, Heinz; Luger, Annemarie; Matsaev, Vladimir Convergence of generalized Nevanlinna functions. Acta Sci. Math. (Szeged) 77 (2011), no. 3-4, 425–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement